Fictitious domain/mixed finite element approach for a class of optimal shape design problems
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 4, p. 435-450
@article{M2AN_1995__29_4_435_0,
     author = {Haslinger, Jaroslav and Klarbring, Anders},
     title = {Fictitious domain/mixed finite element approach for a class of optimal shape design problems},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     publisher = {Dunod},
     volume = {29},
     number = {4},
     year = {1995},
     pages = {435-450},
     zbl = {0831.65072},
     mrnumber = {1346278},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1995__29_4_435_0}
}
Haslinger, Jaroslav; Klarbring, Anders. Fictitious domain/mixed finite element approach for a class of optimal shape design problems. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 29 (1995) no. 4, pp. 435-450. http://www.numdam.org/item/M2AN_1995__29_4_435_0/

[1] C. Atamian, G. V. Dinh, R. Glowinski, He Jiwen and J. Periaux, 1991, On some imbedding methods applied to fluid dynamics and electro-magnetics, Computer Methods in Applied Mechanics and Engineering, 91, pp.1271-1299. | MR 1145790

[2] E. J. Haug, K. K. Choi and V. Komkov, 1986, Design sensitivity analysis of structural Systems, Academic Press, Orlando. | MR 860040 | Zbl 0618.73106

[3] O. Pironneau, 1984, Optimal shape design for eliptic Systems, Springer-Verlag, New York. | MR 725856 | Zbl 0534.49001

[4] J. Haslinger and P. Neittaanmäki, 1988, Finite element approximation for optimal shape design : theory and applications, John Wiley, Chichester. | MR 982710 | Zbl 0713.73062

[5] J. Haslinger, K.-H. Hoffmann and M. Kocvara, 1993, Control/fictitious domain method for solving optimal design problems, M2AN 27(2), pp.157-182. | Numdam | MR 1211614 | Zbl 0772.65043

[6] R. Glowinski, T.-W. Pan and J. Periaux, 1994, A fictitious domain method for Dirichlet problem and applications, Computer Methods in Applied Mechanics and Engineering, 111, pp.283-303. | MR 1259864 | Zbl 0845.73078

[7] J.-B. Hiriart-Urruty and C. Lemaréchal, 1993, Convex analysis and minimization algorithms II, Springer-Verlag, New York. | MR 1295240 | Zbl 0795.49002

[8] H. Schramm and J. Zowe, 1992, A version of the bundie idea for minimizing a nonsmooth function : conceptual idea, convergence analysis, numerical results, SIAM J. Optimization, 2(1), pp.121-152. | MR 1147886 | Zbl 0761.90090

[9] R. Glowinski, A. J. Kearsley, T. W. Pan and J. Periaux, 1995, Numerical simulation and optimal shape for viscous flow by a fictitious domain method, to appear. | MR 1333904 | Zbl 0837.76068